ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Manifolds with nonnegative isotropic curvature

Seshadri, Harish (2009) Manifolds with nonnegative isotropic curvature. In: Communications in Analysis and Geometry, 17 (4). pp. 621-635.

[img] PDF
pic-cag.pdf - Published Version
Restricted to Registered users only

Download (174Kb) | Request a copy

Abstract

We prove that if (M-n, g), n >= 4, is a compact, orientable, locally irreducible Riemannian manifold with nonnegative isotropic curvature,then one of the following possibilities hold: (i) M admits a metric with positive isotropic curvature. (ii) (M, g) is isometric to a locally symmetric space. (iii) (M, g) is Kahler and biholomorphic to CPn/2. (iv) (M, g) is quaternionic-Kahler. This is implied by the following result: Let (M-2n, g) be a compact, locally irreducible Kahler manifold with nonnegative isotropic curvature. Then either M is biholomorphic to CPn or isometric to a compact Hermitian symmetric space. This answers a question of Micallef and Wang in the affirmative. The proof is based on the recent work of Brendle and Schoen on the Ricci flow.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to International Press.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 29 Mar 2010 08:05
Last Modified: 19 Sep 2010 05:57
URI: http://eprints.iisc.ernet.in/id/eprint/26405

Actions (login required)

View Item View Item